Q. How can I cure dry skin around my lips that is peeling off?

Answered by
Dr. Kakkar
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Feb 23, 2018 and last reviewed on: Oct 09, 2018

Hello doctor,

My skin around the lip is always dry and peeling off. I tried applying all natural moisturizers like ghee, olive oil, etc. My doctor has asked me to take Neurobion for vitamin deficiency. Still, no improvement related to dryness. Kindly suggest a remedy for this.

Dr. Kakkar

Dermatology HIV/AIDS Specialist Venereology
#

Hi,

Welcome to icliniq.com.

I suggest you apply Flutivate (Fluticasone propionate) cream, twice daily for a week. Thereafter, I suggest you apply NMF-e lip balm, 2 to 3 times in a day.

For more information consult a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist


Was this answer helpful?

 | 

Thank you doctor,

Please specify mg or doses. Is this medicine Fluticasone cream IP or Fluticasone BP? Again, can it be applied on the lips or surrounding area only? Is there any harm if it is licked or any side effects?

Dr. Kakkar

Dermatology HIV/AIDS Specialist Venereology
#

Hi,

Welcome back to icliniq.com.

Fluticasone propionate 0.05 % cream (Flutivate cream) twice daily for a week. It is safe to be used on lips and surrounding skin. There is no untoward side effect even if it is licked.

For more information consult a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist


Was this answer helpful?

 | 

Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


Which vitamin to take for premature ejaculation?

Query: Hi doctor,I did a test. I got my results that my erection transmitter is 2.99, testosterone is 4.459. vitamins E, K, and C are also slightly low. Could this be the reason I have premature ejaculation? At times, I also have a weak erection after one ejaculation. What should I take to treat these? Tha...  Read Full »

Can vitamin deficiency cause muscle twitching?

Query: Hi doctor, Before a week, I began having twitches and tingling in both legs from the knee down. For some time now, probably 6 months or more, I also began feeling that my legs were heavy and just general weakness all over, not really muscle weakness. I am also a gastric bypass patient and have a his...  Read Full »

What to do if I accidently got Fluticasone spray in the eyes?

Query: Hello doctor, I think my Flonase (Fluticasone) nasal spray bottle was empty which is actually was and I have no idea what suddenly changed. I started pumping it which I usually have to do when it is empty before I reached my nostril, and a puff sprayed into my left eye. As I heard the sound, I imme...  Read Full »

Popular

Popular

Ask your health query to a doctor online?

Ask a Dermatologist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.